# SDR 2006UALA01468

- Difficulty date: July 26, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 42,618 hours, 15,622 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1L EMERGENCY LIGHT BATTERY FAULT.   REPLACED BATTERY, SYSTEM TESTS OK.
